# SDR 07FDEA00486

- Difficulty date: February 15, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 34,720 hours, 12,755 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OLD REPAIR ON LT SLAT NR 3 LEADING EDGE, BY AN EXTERNAL PATCH, FASTENERS WERE CORRODED AND SOME HOLE DIAMETERS ARE OVERSIZE.  REPAIR WAS PERFORMED IAW TD FOK/308/2006 ISSUE A BY EA 6-5744-106357.
